![]() |
Volumn 22, Issue 13, 1997, Pages 970-972
|
Stable topological spatial solitons in optical parametric oscillators
|
Author keywords
[No Author keywords available]
|
Indexed keywords
AMPLIFICATION;
BOUNDARY CONDITIONS;
CAVITY RESONATORS;
COMPUTER SIMULATION;
ELECTROMAGNETIC WAVE DIFFRACTION;
NONLINEAR OPTICS;
OPTICAL FREQUENCY CONVERSION;
OSCILLATIONS;
PHASE SHIFT;
SOLITONS;
WHITE NOISE;
OPTICAL PARAMETRIC OSCILLATORS;
PATTERN FORMATION;
SOLITARY WAVES;
TOPOLOGICAL SPATIAL SOLITONS;
PARAMETRIC OSCILLATORS;
|
EID: 0031185768
PISSN: 01469592
EISSN: None
Source Type: Journal
DOI: 10.1364/OL.22.000970 Document Type: Article |
Times cited : (135)
|
References (18)
|